Aa
A
A
A
Close
Pain Management Community
9.81k Members
1058660 tn?1283782117

very concerned

in the last year ive been experiencing.severe feet and hand pain aswell as neck and lower back.feeling very weak,appeitie either to good or not good.ive took myself off a anti physco med last june .been on and off amytripyline reading that its for chronic pain but finding it was making the pain worse and been off alcohol and marijuana for 3 mths.could this be why im suffering from all this pain or it be the big C.i do smoke.today only 4 but the last 20 years atleast a pack a day.i do think i should get checked for cancer but very nervous.phsycology i already convinced myself it is cancer.wow what a scarey feeling.part of me hopes its just a mental thought.but my physical body is saying im sick.hmmm.any helpful hints.thank you
3 Responses
547368 tn?1440541785
Hi Angelfire,

I understand your fear. I want to congratulate you for your sobriety. It's tough to break an addiction or a habit. I know, I am still a smoker (just a few a day but still smoking)  in spite of the fact that I quit for seven years. I found myself buying a pack a few years ago during a very low point in my life. Now I face the agony of the quitting process all over again. You are not alone.

I don't know why you stopped taking the phycotrophic medication. I hope that was under the advice of your physician. If you quit without the advice of your physician please return to him/her and discuss options. The lack of this in your system may be increasing your fears.

Amitriptyline should not be taken on and off. In order to be effective it should be taken routinely as prescribed.  In my opinion you should discuss this with your physician also. Part of your fears can be due to the erratic way you take this medication coupled with the fact that you are now sober and the discontinuation of the phycotrophic medication.

Please see you physician. Tell him about your fears and concerns. And please let us know how you are doing. We are here to support you.

Take Care,
~Tuck~







710547 tn?1295446030
I ditto Tuck's remarks completely.  Taking any medications that way - but especially psychotropic meds - can cause havoc.  And - squash that normal fear - by shining light on the subject!  You'll have support here.  Better to know the truth of what's going on than to fear the worst.

Blessings, Jan
1058660 tn?1283782117
thanks you.i agree.i will be getting a physical and get checked for any cancer.atleast that will set my mind straight on that issue.but i will not be heavily medicated again mostly with the anti physcotics.maybe a mild anti depressant.look at the celebrities.cory haim and micheal jackson.and i think keifer sultherland.sounds like they were a mess after drug use.i will be doing some indepth councelling and hopefully be myself again.i am a 80's girl and hope to survive along time.thank you so much for your support.i will definitaly let you know how things go
Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches